@article{AIHPB_2001__37_5_523_0, author = {Harg\'e, Gilles}, title = {Valeurs limites pour les \'el\'ements des chaos}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, volume = {37}, year = {2001}, pages = {523-554}, mrnumber = {1851714}, zbl = {1025.28008}, language = {fr}, url = {http://dml.mathdoc.fr/item/AIHPB_2001__37_5_523_0} }
Hargé, Gilles. Valeurs limites pour les éléments des chaos. Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) pp. 523-554. http://gdmltest.u-ga.fr/item/AIHPB_2001__37_5_523_0/
[1] Applied Functional Analysis, Springer-Verlag, New York, 1963. | Zbl 0333.93051
,[2] Hilbert space valued traces and multiples Stratonovich integrals with statistical applications, Probab. Math. Statist. 15 (1995) 127-163. | MR 1369797 | Zbl 0861.60068
, ,[3] Traces of random variables on Wiener space and Onsager-Machlup functional, J. Funct. Anal. 107 (2) (1992) 402-438. | MR 1172033 | Zbl 0760.60062
, ,[4] Measurable Functions on Hilbert space, Trans. Amer. Math. Soc. 105 (1962) 372-390. | MR 147606 | Zbl 0178.50001
,[5] Abstract Wiener spaces, in: Proceedings of the Fifth Berkeley Symp. Math. Statist. Prob. II, Part I, 1967, pp. 31-42. | MR 212152 | Zbl 0187.40903
,[6] A particular case of correlation inequality for the Gaussian measure, Ann. Probab. 27 (4) (1999) 1939-1951. | MR 1742895 | Zbl 0962.28013
,[7] Hargé G., Limites approximatives sur l'espace de Wiener, à paraître dans Potential Analysis. | Zbl 1027.60053
[8] Hu Y.Z., Meyer P.A., Sur les intégrales multiples de Stratonovitch, in: Séminaire de probabilités XXII, pp. 72-81. | Numdam | MR 960509 | Zbl 0644.60082
[9] Multiple Wiener integral, J. Math. Soc. Japan 3 (1951) 157-169. | MR 44064 | Zbl 0044.12202
,[10] Homogeneous chaos, p-forms, scaling and the Feynman integral, Trans. Amer. Math. Soc. 340 (2) (1993) 503-548. | MR 1124168 | Zbl 0784.60056
, ,[11] Gaussian measures in Banach spaces, Lecture Notes in Math., 463, Springer, Berlin, 1975. | MR 461643 | Zbl 0306.28010
,[12] The Malliavin Calculus and Related Topics, Springer-Verlag, Berlin, 1995. | MR 1344217 | Zbl 0837.60050
,[13] Generalized stochastic integrals and the Malliavin calculus, Probab. Theory Related Fields 73 (1986) 255-280. | MR 855226 | Zbl 0601.60053
, ,[14] On the relation between the Stratonovitch and Ogawa integrals, Ann. Probab. 17 (1989) 1536-1540. | MR 1048944 | Zbl 0683.60035
, ,[15] Sur le produit direct du bruit blanc par lui-même, C. R. Acad. Sci. Paris (Série A) 288 (1979) 359-362. | MR 526135 | Zbl 0397.60047
,[16] Quelques propriétés de l'intégrale stochastique du type non causal, Japan J. Appl. Math. 1 (1984) 405-416. | MR 840804 | Zbl 0637.60070
,[17] On stochastic integration by series of Wiener integrals, Appl. Math. Optim. 19 (1989) 137-155. | MR 962889 | Zbl 0661.60065
,[18] A note on conditional exponential moments and Onsager-Machlup functionals, Ann. Probab. 20 (1992) 652-654. | MR 1159564 | Zbl 0756.60038
, ,[19] Hu-Meyer's mutiple Stratonovich integral and essential continuity of multiple Wiener integral, Bull. Sci. Math. 113 (1989) 463-474. | MR 1029620 | Zbl 0688.60033
,[20] Various topologies in the Wiener space and Lévy's stochastic area, Probab. Theory Related Fields 91 (3/4) (1992) 283-296. | MR 1151797 | Zbl 0739.60075
,[21] Oscillatory integrals with quadratic phase function on a real abstract Wiener space, J. Funct. Anal. 155 (1998) 229-262. | MR 1623162 | Zbl 0908.60045
, ,[22] Stratonovitch integral and trace, Stochastics and Stochastics Reports 29 (2) (1990) 203-220. | MR 1041036 | Zbl 0706.60056
, ,